# SDR WX0A2022091674243

- Difficulty date: September 15, 2022
- Submitted: September 16, 2022
- Operation: Air carrier
- Aircraft: N254NV
- Make and model: Airbus A320-214
- Aircraft serial: 7913
- Aircraft time: 12,669 hours, 6,775 cycles
- System (JASC): 2565 · Escape Slide
- Part: Megaphone
- Part number: ACREM1A
- Part serial: 18988
- Condition: None
- Stage of operation: IN
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY EQUIPMENT CHECK, FOUND AFT MEGAPHONE INSPECTION DUE AT END OF MONTH FOR BATTERY REPLACEMENT. DURING BATTERY REPLACEMENT FOUND CURRENT BATTERIES LEAKING INTERNALLY INSIDE MEGAPHONE CAUSING CORROSION. / REMOVED AND REPLACED AFT MEGAPHONE IAW AMM 25-65-51-920-001-A."
